I just took 60ml of Nyquil in one min by accident, am i going to die im so scared please help.?

People Reviews

it was by accident next time i will know

You’ll be fine. Just a little tired that’s all. I’ve done it.

Check the label, look for the Acetaminophen content per dosage. That’s the thing that can mess with your liver. Also, don’t drink any alcohol, it will only make it worse on your body.

No you shouldn’t die but you may not sleep. Nyquil and many other over the counter remedies have a built in type of safety system. Nyquil, if you take a little to much acts just the opposite of what you would think and keeps you awake. Some other medicines are set up to get you to throw up. You took a double dose. It shouldn’t be a problem. Watch for allergic reactions, hives etc. Rare but it happens. All the info you need is on the label. As many of the other answerers have said, if you are really worried call 911 or poison control. Most of all, relax.

do you already know the way many mothers to be drank or took drugs until eventually now they found out they have been pregnant? in basic terms approximately all and sundry which incorporate me! it relatively is going to likely be ok! Robitussin is on the risk-free checklist to take mutually as pregnant so take that quite. yet once you have been “2 weeks” you will definitely be 4 weeks b/c you count variety from the 1st day of your final era, so technically being 2 weeks pregnant would propose you in basic terms ovulated and you conceived.

Also Read :   Can anyone give me serial codes that would work for anything sims 3?

Don’t freak out. Call poison control and let them know what happened and ask them what to do. Make sure you have someone with you if at all possible. If not, make sure you give your address to poison control in case you get woozy and they need to send help.

You won’t die call poison control it’ll be taken care of everything will be fine now you know fofr next time

Answer 6

well, i believe 30 ml is the normal dosage for an adult. so i would think not. but what do i know, im just a yahoo answerer. if you are worried call the poison control hotline on the bottle. it might make you really tired.

Answer 7

You may not die, but I know you wont be awake to finish reading the answers.

Call poison control. No one on here is a doctor, and you can’t trust the ones who really are. Call poison-control, and ask them. They’ll be of more knowledgeable use than we will.

Also Read :   How does randomization in an experiment combat response bias?

That’s not much. You may get a buzz. If you weigh over 50lbs, you’ll be fine.

dont worry about it ur just gona get really tired. ive gulped it several times

What our team says

I just took 60ml of Nyquil in one min by accident, am i going to die im so scared please help.?

If you’re like most people, you probably have a drawer full of over-the-counter medicines just in case you end up in a bind. But what do you do if you accidentally take too much of one of these medications? Should you call an ambulance?

What is Nyquil?

Nyquil is a medication used to treat a variety of illnesses. It is available over the counter (OTC) and can be taken by people of all ages.

Some people may take Nyquil without knowing it. This is called an accidental overdose. An accidental overdose of Nyquil can be deadly.

If you accidentally take too much Nyquil, you might experience nausea, vomiting, dizziness, and difficulty breathing. You might also experience hallucinations and seizures. If these symptoms occur, you should call 911 immediately.

What are the Side Effects of Nyquil?

Nyquil is a sleep aid that people use to help them fall asleep. It is available in various forms, such as tablets and capsules.

Some of the side effects of Nyquil include drowsiness, dizziness, and difficulty breathing. These side effects can be especially dangerous if you take Nyquil by accident.

Also Read :   Which sample when dissolved in 1.0 liter of water, produces a solution with the lowest freezing point?

If you take Nyquil and then pass out, you may not be able to breath or respond to emergency responders. In addition, if you take too much Nyquil, it can cause seizures and death. If you are concerned about any side effects of Nyquil, please talk to your doctor or pharmacist.

How to Take Nyquil Safely?

If you accidentally took too much Nyquil, you may be worried about the possible health risks. However, taking Nyquil safely is easy to do. Here are a few tips to follow:

First, make sure that you only take the prescribed amount of Nyquil. Do not take more than the recommended dosage.

Next, drink plenty of fluids before taking Nyquil. This will help to flush the drug out of your system.

Finally, call a doctor if you experience any unusual symptoms after taking Nyquil. These can include chest pain, shortness of breath, or trouble breathing.

Leave a Comment